KEEP INFORMED

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

Sparse FFT for Functions with Short Frequency Support

TitleSparse FFT for Functions with Short Frequency Support
Publication TypeJournal Article
Year of Publication2017
AuthorsBittens, S
JournalDolomites Research Notes on Approximation
Volume10
IssueSpecial_Issue
Pagination43-55
Date Published05/2017
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
KeywordsChinese Remainder Theorem, deterministic sparse FFT, discrete Fourier transform, sublinear sparse FFT